something is wrong
- 08-10-2005, 02:22 PM
something is WRONG
for the past few days i have felt like **** most of the time. i feel really sleepy all the time , my joints are starting to hurt and it seems like my power has gone down at the gym. i try to sleep like 8 hrs and take in about 4000-5000 cal a day. plus when i wake up i feel kinda dizzy until i get some vasapro and redline up in me. anyone have any thoughts as to whats wrong with me?
- 08-10-2005, 03:20 PM
- 08-10-2005, 03:28 PM
How long have you been using the Vasopro and Redline?. Sounds like your adreanal(sp.?) glands may be burnt out. Stop taking them for at least a month. You may feel like that for a while before things become "refreshed". It happens to me when I stay on a stimulant for too long of a period.
08-10-2005, 03:33 PM
i only have been on them for like 3 weeks. do you think the tren would be causing it? i`ve done tren cycles before and dont remember this **** going on.Originally Posted by T-Bone
08-10-2005, 03:36 PM
08-10-2005, 03:42 PM
08-10-2005, 03:44 PM
08-10-2005, 03:49 PM
i want to run something with it and will have the money too in a few days but last time i did tren/ test cycle i got really bad break outs on my back. that never happend with just tren. how about 4ad?
08-10-2005, 03:50 PM
08-10-2005, 03:56 PM
08-10-2005, 10:13 PM
08-10-2005, 10:35 PM
08-11-2005, 11:45 AM
I would go w/test over 4-AD. I actually get less bloat/acne with test then i got with 4AD. And you will definately feel better w/some test added in.
08-11-2005, 01:18 PM
You are running tren minus test. That is like mad crazy idea for self punishment. i am not able to do that solo. I would half the dosage of tren immediatly and look for test/4-ad suspension or t/d quick. Ephidrine can also elevate anxiety. Just be careful...
I like your avator, you seem like a nice guy. Please don't handguns from Beelzebub@!
When I am anxiety attcking myself, steriod moment it almost like being on way too many drugs and having to say to myself I am fine, I am on a **** ton of drugs, that is why I am expereincing these syptoms. Just play smart and cool partner.
My The 1 LOG: http://anabolicminds.com/forum/steroids/254164-my-one-log.html
08-11-2005, 01:20 PM
Tren-dick is as bad if not worse than Deca-dick
so i hear...
My Little Site about Hair Loss & Anabolics-
hair loss from steroids dot com
08-11-2005, 02:21 PM
I would definatly get some test prop or suspension going. Not sure how long your cycle is going, but at least you can get it working quick with this. Hope you get it straightned out.
08-11-2005, 02:39 PM
YOU NEED TEST! also i only know a couple people that eat 5000cals/day...pls post your diet and lets count cals!
08-11-2005, 03:29 PM
08-11-2005, 05:16 PM
400 grams of protein, 400-500 grams of carbs, 150-200 grams of fat.
i drink a lot of skim milk. eat stake at work, drink about 4-6 whey shakes, eat wheat bread, shreaded wheat, good amount of chicken. its not very clean but i guess the tren will help keepoff the fat
08-11-2005, 05:26 PM
you feel like **** because you're on a heavy nandrolone derivative without test .. add test prop ... 100mg tren ed is A TON
08-11-2005, 06:27 PM
so you really think if i cut down on the tren and add test that ill feel better? and i wont get any extra sides?Originally Posted by glenihan
08-11-2005, 06:29 PM
Oh my Crazy otter.
As others have said Tren with no test BUT WHY my son ???
Also IMO why the 4AD would give you less sides than Test is because it is NOT test lol
Yea less sides, less test and less good results.
Sleep Supplement 3Z BCAA: Red Raspberry and Lemon flavors
HGH/sleep enhancer: HGHpro
Test Booster: TestoPRO and STOKED!
Preworkout: MANIAC Fruit Punch and Pink Lemonade
08-11-2005, 06:35 PM
im going to order somethig by tuesday. i just cant pick one to run. i HATE acne and would like to stay away from test b/c of that but i hate feeling like **** more. so if everyone thinks it will help i guess ill be making some test in my easy-bake oven next week.
08-11-2005, 11:13 PM
Well as far as sides, bloating should be a little bit less with prop then with test e. Get some letro or something and it will help some. As far as acne, have you ever used dawn dish soap to wash with? I forgot where I read it, where it was on this board or another, but it helps a LOT with acne while on cycle. I used it during my winter bulk and I am thankful I used it. It will dry your skin out to a good degree, but with it being summer, I think the humidity should take care of that fine. Give it a shot if you are having problems, it might help you like it did my a bunch.
08-11-2005, 11:31 PM
08-11-2005, 11:35 PM
Thats what I did, I used it on my face mainly since that was where the break out was and the second I saw anything on my shoulder I began to use there, both places cleared or dramatically had less acne.
08-12-2005, 12:55 PM
Crazyotter, you are definately crazy.
I would have started with
75mg tren eod
500mg enthanate /wk
but now Id say
100mg tren eod
50mg test prop ed
08-16-2005, 02:28 PM
i still didnt see your diet....all i saw was macro content...that doesnt say anything....please post your diet by meal and time of day.....also 6 protein shakes a day? shakes arent as good as whole foods, so alot of that tren is going to waste!
what a shame!
08-16-2005, 02:44 PM
08-17-2005, 08:06 AM
08-24-2005, 10:39 PM
Redline has a serious dose of Yohimbe in it. Yohimbe makes me feel edgy and crappy. But I agree you should also have some test!
Similar Forum Threads
- By bsypher in forum General ChatReplies: 4Last Post: 09-17-2010, 08:41 AM
- By ocho86 in forum SupplementsReplies: 41Last Post: 06-17-2008, 07:55 PM
- By Hyde12 in forum Male Anti-Aging MedicineReplies: 30Last Post: 06-12-2007, 03:56 PM
- By Kristopher in forum General ChatReplies: 2Last Post: 06-27-2004, 08:27 PM
- By neurotic3 in forum AnabolicsReplies: 3Last Post: 03-31-2004, 11:29 AM